# SDR ASAA1098528

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 26,954 hours, 10,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 3268
- Condition: Failed
- Location: Ac Bay
- Part time: 37,925 hours, 18,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(ATB TO ANC) LEFT AC PACK TRIP ANNUNCIATION OCCURRED FOLLOWING TAKEOFF AND COULD NOT BE RESET.  AIRCRAFT CABIN PRESSURIZATION DROPPED TO 12K FEET ONE HALF HOUR INTO FLIGHT AT FL350 AND ALTITUDE WARNING HORN SOUNDED.  PAX OXYGEN MASK DID NOT AUTO DEPLOY BUT FLIGHT CREW DONNED OXYGEN MASKS.  DESCENDED AND RETURNED TO ANC.  REPLACED DEFECTIVE TEMPERATURE CONTROL VALVE AND A RUPTURED FLEXIBLE DUCT BETWEEN THE CONDENSER AND THE HPWS MIX MUFF IN RT AIRCON BAY.
